It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Schizophrenia Board Index
Pages: 1Showing 1 - 16 of 16 for extreme agitation. (0.007 seconds)


... do I get obssessive compulsive thoughts. It has been determined by now that they were due to invega. I feel so relieved that I don't need to suffer akathisia and agitation and obssessive compulsive thoughts including violent thoughts like while I was under invega. ... (8 replies)
... depressants, I always start a low dose for about a week, then increase slowly because it can cause agitation with a high dose in the first week or two, it feels similar to akathisia but not if I start the dose low and slowly increase. ... (8 replies)
... consta. zyprexa is not known to cause agitation or akathisia. ... (4 replies)

... and it works well to counter the extreme agitation i feel. ... (178 replies)
... Thanks cerajoan. I'm just waiting until 19th Jan when the cancelled appointment is, and when my pdoc returns from holiday. I hope he doesn't call me and tell me to take medication. :dizzy: (8 replies)
... That's great Koolguy! I'm very happy for you! (8 replies)
... I've sent a letter to my pdoc and canceled my next appointment. Previously, I told him during the sessions about akathisia and extreme agitation and obssessive compulsive thoughts including violent thoughts while under invega. I told him multiple times yet he said "deal with it". ... (23 replies)
... Doesn't Invega have properties like Abilify? I thought I read that somewhere...and Abilify causes akathisia for a lot of people...so it makes sense that Invega would, too. I tried Abilify and aside from the fact that it did jack squat for me, it caused akathisia for me. It sucked. Zyprexa, Seroquel are the only ones that helped...Clozaril is the best for me, though. I... (8 replies)
... I don't think anti-depressants would work. I searched the net and it seems for instance Prozac causes akathisia. (8 replies)
... Given that I take invega and before it I did not experience this problem, I think this is definitely akathisia due to invega. Because the side effect is very serious, I think I should stop taking the drug. (8 replies)
... I'm not a doctor but I don't think Invega is the right drug for those symptoms (but I'm not a doctor). Are you taking an antidepressant? Because it sounds like obsessive compulsive anxiety you having and sometimes antidepressants help very much with that. My mom had much like what you're describing and antidepressants helped her a lot. (8 replies)
... I get extremely nervous and agitated and really tense. I get compulsive thoughts like violent thoughts that disturb me very much. After a few hours all of this disappears. Which drug helps for this? Thanks. (8 replies)
... Thx for your reply, cerajoan. Anyways, my pdoc has increased my dosage to 6mg and I will see whether this will make it worse or better in the next few days. (23 replies)
... s was not like what you described but that doesn't mean anything because I'm sure akathisia has different feeling for different people. Mine always was physical agitation where I couldn't stay still and morbid anxiety and terror with it. ... (23 replies)
Hello! New Member
Oct 20, 2008
... agitation, auditory hallucinations, extreme confusion and paranoia. ... (3 replies)
... always poossible that your diagnosis could be wrong, because we're dealing with mental health, but if you are haveing dellusions, bad thought patterns, voices or extreme euphoria and agitation, then you probably are schiz a. I know no one wants to be diagnosed with that, but it happens. First thing is to accept it. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 10:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!